# SDR IPXA2025092531819

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,852 hours, 16,179 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 88051301
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ATB,  LOSS L AIR DATA DURING CLIMB-OUT AROUND 400FT. REMOVED AND REPLACED LEFT ADC PER AMM 34-12-01. OPS CHECK NORMAL.
